Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Lattices acting on right-angled buildings

Anne Thomas

Algebraic & Geometric Topology 6 (2006) 1215–1238
Bibliography
1 H Bass, Covering theory for graphs of groups, J. Pure Appl. Algebra 89 (1993) 3 MR1239551
2 H Bass, R Kulkarni, Uniform tree lattices, J. Amer. Math. Soc. 3 (1990) 843 MR1065928
3 H Bass, A Lubotzky, Tree lattices, Progress in Mathematics 176, Birkhäuser (2001) MR1794898
4 A Borel, On the set of discrete subgroups of bounded covolume in a semisimple group, Proc. Indian Acad. Sci. Math. Sci. 97 (1987) MR983603
5 M Bourdon, Immeubles hyperboliques, dimension conforme et rigidité de Mostow, Geom. Funct. Anal. 7 (1997) 245 MR1445387
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren series 319, Springer (1999) MR1744486
7 M Burger, S Mozes, Lattices in product of trees, Inst. Hautes Études Sci. Publ. Math. (2000) MR1839489
8 L Carbone, G Rosenberg, Infinite towers of tree lattices, Math. Res. Lett. 8 (2001) 469 MR1849263
9 B Farb, G C Hruska, Commensurability invariants for nonuniform tree lattices, Israel J. Math. 152 (2006) 125 MR2214456
10 D Gaboriau, F Paulin, Sur les immeubles hyperboliques, Geom. Dedicata 88 (2001) 153 MR1877215
11 Y Glasner, A two-dimensional version of the Goldschmidt–Sims conjecture, J. Algebra 269 (2003) 381 MR2015283
12 D M Goldschmidt, Automorphisms of trivalent graphs, Ann. of Math. $(2)$ 111 (1980) 377 MR569075
13 F Haglund, F Paulin, Constructions arborescentes d'immeubles, Math. Ann. 325 (2003) 137 MR1957268
14 T Januszkiewicz, J Światkowski, Hyperbolic Coxeter groups of large dimension, Comment. Math. Helv. 78 (2003) 555 MR1998394
15 A Lubotzky, Tree-lattices and lattices in Lie groups, from: "Combinatorial and geometric group theory (Edinburgh, 1993)", London Math. Soc. Lecture Note Ser. 204, Cambridge Univ. Press (1995) 217 MR1320284
16 L Potyagailo, E Vinberg, On right-angled reflection groups in hyperbolic spaces, Comment. Math. Helv. 80 (2005) 63 MR2130566
17 G E Rosenberg, Towers and Covolumes of Tree Lattices, PhD thesis, Columbia University (2001)
18 J P Serre, Cohomologie des groupes discrets, from: "Prospects in mathematics (Proc. Sympos. Princeton 1970)", Ann. of Math. Studies 70, Princeton Univ. Press (1971) 77 MR0385006
19 J P Serre, Trees, Springer (1980) MR607504
20 A Thomas, Covolumes of uniform lattices acting on polyhedral complexes, Bull. London Math. Soc. to appear
21 È B Vinberg, O V Shvartsman, Discrete groups of motions of spaces of constant curvature, from: "Geometry II: Spaces of Constant Curvature", Encyclopaedia Math. Sci. 29, Springer (1993) 139 MR1254933